# SDR 95ZZZX1763

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N650UG
- Make and model: Doug DC-9-31
- Aircraft serial: 47418
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 5951685
- Condition: Corrosion
- Location: Fs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODERATE CORROSION DAMAGE AT LONGERON 36 END FITTING, FS 760.  REPLACED FITTING PER SRM 53-02, FIGURE 12.  AIRCRAFT TT, 54,495 HRS.
